# SDR SWIA200413565

- Difficulty date: July 8, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 13,757 hours, 20,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1240
- Condition: Discharged
- Location: Emergency Light
- Part time: 7,923 hours, 11,836 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIDDLE SECTION EMERGENCY LIGHTS IN CABIN INOP.  REPLACED MIDDLE EMERGENCY LIGHT BATTERY PACK WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
